# SDR AALA202208092002

- Difficulty date: August 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737
- Aircraft serial: 30858
- Aircraft time: 59,658 hours, 25,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED ABORTED TAKE OFF AT 40 KNOTS DUE TO DOOR OPEN LIGHT CAME ON. AFTER SLOWING LIGHT WENT OUT. L1 DOOR. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202208052002: ADJUSTED FORWARD ENTRY DOOR L1 SWITCH (S1147) PER AMM 52-71-11. ACCOMPLISHED SATISFACTORY FORWARD ENTRY DOOR SWITCH TEST PER AMM 52-71-11.** (CLOSED)
